- October 8, 2014 at 11:43 pm #121533
thefulldarbyMemberTopics: 1Replies: 0
Hello all! I’ve been having issues diagnosed as IBS for the last 4 years. I stumbled upon a Candida info page after researching a burning in my foot (later diagnosed as Athlete’s Foot). I decided that I may have Candida and that I wanted to try to get rid of it! I started taking the NOW Candida Support capsules about 2 weeks ago (twice a day with meals). After the first week I felt GREAT….better than I had in years. By the second week I returned to feeling relatively the same way I always had. I am notcing a large amount of candida in my stools (there have been a few trips to the bathroom where I’ve eliminated nothing but candida as well). From everything I’ve read this is all part of the die-off process so I’m not too worried. I had some questions though and any advice anyone wants to share is welcome as well.
1. Can I take probiotics while taking the Candida Support medication?
2. What type of doctor can assist with this? I saw a gastroentrologist and suggested Candida but they immediately said I couldn’t have it as it only affects people with a weak immune system.
3. In the last week I find myself constantly feeling like I need to deficate; if I use suppositories I end up deficating about 3 times a day but I never get rid of that feeling. Anything I should be doing?
You must be logged in to reply to this topic.